# SDR C2XA03SD001

- Difficulty date: October 16, 2003
- Submitted: October 18, 2003
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 3,248 hours, 2,559 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 805701
- Part serial: NA
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  LG FAIL AIR/GRD FAIL IC 1-2 INOP CAUTION MESSAGES DISPLAYED.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED LT WEIGHT ON WHEELS PROXIMITY SENSOR, ADJUSTED RT AND LT MLG PROXIMITY SENSORS, AND C/W LANDING GEAR FUNCTIONAL CHECKS.  WORK ACCOMPLISHED IAW EMB AMM II 32-63-01, 32-36-05.  AIRCRAFT RELEASED.
